# SDR P5CA9800951

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND IN AFT CARGO COMPARTMENT AT STR S46R STA 1540-1560.  CORROSION REMOVED AND REPROTECTED AREA PERSRM 51-10-01 AND 51-10-02.
